Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Ultram

Ultram

Has anyone suffered with noise in there eare from taking tramadol because I suffer with noise taking tramadol 3 years now

A MyFibroTeam Member said:

I certainly do have tinnitus in both ears. Weirdly iys a high pitched whining in my right ear and a lower machine type of sound in my left ear. Tinnitus can be a symptom of Fibro and mine certainly started before I began taking Tramadol.
Hope you have a good day today 😀

posted about 3 years ago
A MyFibroTeam Member said:

Hello, everyone I being talking Tramadol for more that 10 years (50 mg 1x a day) no I never had ringing in my ears. For me Tramadol is the only med that works for fibro, but everybody have different symptoms with this awful disease. Hopefully I answer your question.

posted about 3 years ago
A MyFibroTeam Member said:

Ringing in the ears are caused by Fibro.

posted about 3 years ago
A MyFibroTeam Member said:

You know I do have tinnitus, but am unsure when I got it. I thought it was caused from some recent dental work where they did some major extractions and my jaw was open for prolonged periods of time. You can also get it from grinding your teeth at night, something you might not know you are doing.

posted about 3 years ago
A MyFibroTeam Member said:

I take 200g in the morning and 150 mg at night and I agree with you it is the only treatment that helps me get up in the morning and do something

posted about 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in